# SDR IPXA2016080506675

- Difficulty date: July 18, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 29,505 hours, 16,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536129
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 3, MCD FLOOR PANEL 251XRF DAMAGED.  FABRICATED PANEL FROM A402H-48X144, BATTERY 2852496 IAW SREO B757-5320-9692-H.
